# SDR IPXA2021070771402

- Difficulty date: July 4, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 21,216 hours, 12,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cargo Lighting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACONNECTOR 4003VCA ON PANEL 923VU & SURRONDING AREA DAMAGED. ACCOMPLISHED EO A300 2450 80917A PARA 6 MAINTENANCE ACTIONS AND TRANSFERRED TO DEFERRAL #D749223 FERRY PERMIT 9022 ISSUED TO OPERATE ONE TIME FLIGHT FROM PHX TO SDF.REPLACED C/B PANEL 923VU, REF AWM 24-51-05, 24-54-02, & 25-52-04. REPLACED CONNECTOR 4003VCA AND RETERMINATED PINS A,B,C,D & G IAW SWPM 20-48-23. REVERSED MAINTENANCE ACTIONS CALLED OUT IN EO A300 2450 80917-A TO NORMAL CONFIGURATION, NO FUTHER DEFECTS NOTED. THIS CLEARS D749223.
